# SDR CA960723518

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line Oil Press
- Part number: 54T25001
- Condition: Cracked
- Location: Angle Gearbox
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FLIGHT #1 ENGINE OIL QUANTITY DROPPED TO ZERO AND OIL PRESSURE DECREASED BELOW MINIMUM LIMIT. ENGINE WAS SHUTDOWN. POST FLIGHT INSPECTION FOUND THE LP09 OIL PIPE CRACKED OVER 180 DEGREES OF ITS CIRCUMFERENCE AT THE ANGLE GEARBOX FITTING. THE LINE WAS REPLACED.
